# SDR NACA2025041410008

- Difficulty date: March 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 90,594 hours, 16,111 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM AIR SUPPLY BITE FOUND R FAN BITE SWITCH AND WIRE FAULT.
